# SDR GLBA20090731G

- Difficulty date: July 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 26,783 hours, 36,968 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR -  DURING ROUTINE SCHEDULED MAINTENANCE A CRACK ON THE RT WING AT RBL 114.250, LOWER SPAR CAP, AFT SIDE OF SPAR WHILE PERFORMING SB 57-3816. CRACK IS APPROXIMATELY .040" DEEP AND BASICALLY RADITES OUT FROM A FASTENER HOLE.  MX REPAIRED AFFECTED AREA IAW GLA EO 09-1900-57-005 REV1. RII INSPECTIONS COMPLIED WITH IAW EO 09-1900-57-005 REV 1.  ALL INSPECTIONS WERE SATISFACTORY. REFERENCE FR-CO-01952, REVISION 2.
